Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 3, Pages 532–534 (Mi dan37136)  

MATHEMATICS

Systems of polynomials in several variables. Particular solutions of a class of linear selfadjoint polywave equations

M. N. Oğuztörelia, D. I. Mangeronb

a University of Alberta, Canada
b Technical Institute of Iaşi, Romania

Full text: PDF file (348 kB)

Bibliographic databases:
UDC: 517
Presented: И. Н. Векуа
Received: 06.04.1972

Citation: M. N. Oğuztöreli, D. I. Mangeron, “Systems of polynomials in several variables. Particular solutions of a class of linear selfadjoint polywave equations”, Dokl. Akad. Nauk SSSR, 206:3 (1972), 532–534

Citation in format AMSBIB
\Bibitem{OguMan72}
\by M.~N.~O{\u g}uzt\"oreli, D.~I.~Mangeron
\paper Systems of polynomials in several variables. Particular solutions of a class of linear selfadjoint polywave equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 3
\pages 532--534
\mathnet{http://mi.mathnet.ru/dan37136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0312061}
\zmath{https://zbmath.org/?q=an:0264.35016}


Linking options:
  • http://mi.mathnet.ru/eng/dan37136
  • http://mi.mathnet.ru/eng/dan/v206/i3/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021